# SDR HEEA086677

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,315 hours
- System (JASC): 7600 · Engine Controls
- Part: Bearing
- Part number: 212061101001
- Condition: Worn
- Location: Engine Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE CONTROLS HAVE WORN BEARING. SCRAPPED.
